RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 4, Pages 794–801 (Mi tvp3544)  

Short Communications

Probabilities of small deviations of the maximum of partial sums

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

DOI: https://doi.org/10.4213/tvp3544

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:4, 717–724

Bibliographic databases:

Received: 15.07.2007
Revised: 03.06.2008

Citation: L. V. Rozovskii, “Probabilities of small deviations of the maximum of partial sums”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 794–801; Theory Probab. Appl., 54:4 (2010), 717–724

Citation in format AMSBIB
\Bibitem{Roz09}
\by L.~V.~Rozovskii
\paper Probabilities of small deviations of the maximum of partial sums
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 4
\pages 794--801
\mathnet{http://mi.mathnet.ru/tvp3544}
\crossref{https://doi.org/10.4213/tvp3544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759653}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 4
\pages 717--724
\crossref{https://doi.org/10.1137/S0040585X97984541}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284102200015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952948093}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3544
  • https://doi.org/10.4213/tvp3544
  • http://mi.mathnet.ru/eng/tvp/v54/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:222
    Full text:42
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019